# SDR UALA2012100305622

- Difficulty date: October 3, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 69,129 hours, 9,719 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 697
- Condition: Faulty
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE ELEC BACKUP GENERATOR L AFTER SHUTDOWN.  CYCLED BACKUP GENERATOR SWITCH, RAN ENGINE, BUG OPERATED NORMALLY MSG RETURNED AFTER SHUTDOWN.  REPLACED LEFT ENGINE BACK UP GENERATOR.
